MathSciNet Relay Station
MathSciNet bibliographic data
MR1975800 34C08 (34C07 37C27 37G15)
Liu, Changjian Estimate of the number of zeros of Abelian integrals for an elliptic Hamiltonian with figure-of-eight loop. Nonlinearity 16 (2003), no. 3, 1151–1163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement